# SDR IPXA2021082473091

- Difficulty date: August 21, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 73,808 hours, 15,078 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: ATB7035U11
- Condition: Cracked
- Location: Center Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CLOWER AUX FUEL BLADDER COMPARTMENT FRAME END CLIP (ANGLE) AT STA 1278 & L/H CANTED PANEL IS CRACKED.REMOVED AND REPLACED CRACKED LOWER AUX FUEL BLADDER COMPARTMENT FRAME END CLIP (ANGLE) AT STA 1278 & L/H CANTED PANEL IAW SRM 51-33-01. (MINOR)
